# SDR SWAA2022090750328

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737
- Aircraft serial: 32542
- Aircraft time: 49,452 hours, 29,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE NEEDS RE-SECURED. / [01] RE-SECURED L2 DOOR SLIDE PER AMM 25-66-01. A/C OK FOR SERVICE.
